Alert archive / Ohio / Flash Flood Warnings in 2018

Flash Flood Warning 29, NWS Wilmington, OH

July 3, 2018Montgomery County, Ohio

NWS Wilmington, OH issued this flash flood warning at Jul 3, 2018, 5:41 PM EDT for Montgomery County, Ohio. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 3, 2018, 5:41 PM EDT (21:41 UTC)
Expired
Jul 3, 2018, 7:47 PM EDT
In force
2 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

County Montgomery County, OH

The radar

The Cincinnati radar (KILN), 62 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.7 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2018-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 217 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2018-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
217 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
968 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

981 
WGUS51 KILN 032141
FFWILN
OHC113-040045-
/O.NEW.KILN.FF.W.0029.180703T2141Z-180704T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
541 PM EDT TUE JUL 3 2018

The National Weather Service in Wilmington has issued a

* Flash Flood Warning for...
  North central Montgomery County in west central Ohio...

* Until 845 PM EDT.

* At 539 PM EDT, radar indicated that thunderstorms had produced 2 
  to 3 inches of rain across the warned area. Heavy rain continues 
  to fall with another inch possible through the next hour. Runoff 
  from this excessive rainfall will cause flash flooding to occur.

* Some locations that will experience flooding include...
  Englewood, Union, Vandalia, Northview, Dayton, Trotwood, Clayton, 
  Shiloh, Fort McKinley and Dayton International Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3992 8421 3990 8418 3982 8418 3980 8420
      3979 8431 3985 8438 3992 8438

$$

Hatzos
1 follow-up statement
720 
WGUS71 KILN 032347
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
747 PM EDT TUE JUL 3 2018

OHC113-032357-
/O.CAN.KILN.FF.W.0029.000000T0000Z-180704T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Montgomery OH-
747 PM EDT TUE JUL 3 2018

...THE FLASH FLOOD WARNING FOR NORTH CENTRAL MONTGOMERY COUNTY IS
CANCELLED...

The heavy rain has ended and flooding is no longer expected to pose a
threat.

Please report previous flash flooding to the National Weather Service
by going to our website at weather.gov/iln and submitting your report
via social media.

LAT...LON 3992 8421 3990 8418 3982 8418 3980 8420
      3979 8431 3985 8438 3992 8438

$$

Hatzos

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 3, 4:07 PM EDT, 1 hour 34 minutes earlier.

Area forecast discussion, Jul 3, 4:07 PM EDT, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
407 PM EDT Tue Jul 3 2018

.SYNOPSIS...
A ridge of high pressure will allow for very hot and humid conditions
for Wednesday. An approaching cold front will lead to an
increase in showers and thunderstorms Thursday afternoon into
Thursday night. Cooler and drier conditions are expected for the
weekend.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Showers and thunderstorms have developed across southwestern
portions of the region. Expect coverage to increase through the
early evening hours especially across western and northwestern
portions of the forecast area, generally northwest of Interstate
71, in response to an upper level disturbance and decent
instability. An isolated strong to severe storms will be
possible in addition to pockets of heavy rain. Widespread severe
weather is not expected. Showers and thunderstorms will taper
off tonight.

Temperatures are somewhat variable with some cloud cover around
the region and thunderstorms. The combination of heat and
humidity today has led to another day with heat index values
near 100. Continued with the special weather statement for this
afternoon for heat mention. A warm night is expected overnight
with lows in the lower 70s. Some river valley fog will be
possible overnight.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
Expect Wednesday to be the warmest day with less thunderstorms
expected. Some afternoon thunderstorms across the north will
keep temperatures a few degrees cooler. Have heat advisory and
excessive heat warning in effect for Wednesday with heat index
values in excess of 100 expected across the entire region and
locations in the excessive heat warning in excess of 105.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
With the frontal boundary and associated convection sinking south
into the region Thursday into Thursday night, this will begin a
change in airmass. Both GFS and ECMWF coming in slightly quicker and
a little sharper with the frontal boundary passage. However, will
still be enough warm air dominance to yield Heat Index values near
100 to 103 for areas generally along and south of I-71 and into
portions of the Miami Valley. That being said, with consecutive days
of greater than 100 Heat Index per coordination with Hamilton and
Montgomery counties - cities of Cincinnati and Dayton, this will
mean excessive heat warning for these 2 urban counties continuing
through Thursday. With more widespread convection on Thursday
beginning a little earlier in the north, criteria will not be met
for Northern Miami valley and east Central Indiana.

Through the day Thursday, southern area will be dominated by the
increasingly suppressed ridging. Thursday afternoon and evening the
disturbance to the north will increase convection in an increasingly
unstable environment. Thursday afternoon and evening has the
greatest potential for more organized storms, with some severe
storms possible in SB Cape values near/approaching 4000 J/Kg. Not
much upper level support/shear, so main threat will be potential for
damaging winds. With the boundary very slow moving and continued
ample moisture and anomalously high PWATS, also some threat for
nuisance flooding, with even the potential for flash flooding.

With the front continuing to sag southward Thursday night,
thunderstorm potential continues into early Friday morning before
eventually dropping south of the area. Through the day Friday, drier
conditions and clearing skies under northerly flow as high pressure
again takes over. This high will slowly flatten out and drift toward
the east coast into early next week, with southerly flow on the
backside of the high bringing slowly increasing temperatures and
chances for storms especially in the southwest by early next week,
with storm chances again increasing through the entire area by mid
week.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
Showers and thunderstorms will continue to develop and be near
the TAF sites today before decreasing in coverage later this
evening. Some fog will be possible during the overnight hours.
Cannot rule out an isolated thunderstorm on Wednesday, however
coverage will be a lot less and therefore decided to leave out
of the TAFs at this time.

OUTLOOK...Thunderstorms possible Thursday into Friday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Heat Advisory from noon to 8 PM EDT Wednesday for OHZ026-034-
     035-042>046-051>054-056-060-062.
     Excessive Heat Warning from noon to 8 PM EDT Wednesday for
     OHZ055-063>065-070>074-078>082-088.
     Heat Advisory from 8 PM Wednesday to 8 PM EDT Thursday for
     OHZ055-063-064-070>073-078>082-088.
     Excessive Heat Warning from noon Wednesday to 8 PM EDT
     Thursday for OHZ061-077.
KY...Excessive Heat Warning from noon to 8 PM EDT Wednesday for
     KYZ089>100.
     Heat Advisory from 8 PM Wednesday to 8 PM EDT Thursday for
     KYZ089>100.
IN...Heat Advisory from noon to 8 PM EDT Wednesday for INZ050-058-
     059.
     Excessive Heat Warning from noon to 8 PM EDT Wednesday for
     INZ073>075-080.
     Heat Advisory from 8 PM Wednesday to 8 PM EDT Thursday for
     INZ073>075-080.
     Heat Advisory from noon Wednesday to 8 PM EDT Thursday for
     INZ066.

&&

SYNOPSIS...Novak
NEAR TERM...Novak
SHORT TERM...Novak
LONG TERM...JDR
AVIATION...Novak
Hazardous weather outlook, Jul 3, 3:55 PM EDT, 1 hour 46 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
355 PM EDT Tue Jul 3 2018

INZ050-058-059-OHZ026-034-035-042>046-051>054-056-060-062-042000-
Wayne-Fayette IN-Union IN-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-
Union OH-Delaware-Miami-Champaign-Clark-Madison-Licking-Preble-
Greene-
355 PM EDT Tue Jul 3 2018

...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT WEDNESDAY...

This Hazardous Weather Outlook is for East Central Indiana, Central
Ohio and West Central Ohio.

.DAY ONE...This Afternoon and Tonight.

Heat index values in the 95 to 100 degree range will be possible
through early evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Heat advisory in effect for Wednesday.  In addition, heat index
values will be in the middle to upper 90s on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ073>075-080-KYZ089>100-OHZ055-063-064-070>073-078>082-088-042000-
Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-
Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-
Franklin OH-Fayette OH-Pickaway-Butler-Warren-Clinton-Ross-Clermont-
Brown-Highland-Adams-Pike-Scioto-
355 PM EDT Tue Jul 3 2018

...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 8 PM EDT
WEDNESDAY...
...HEAT ADVISORY IN EFFECT FROM 8 PM WEDNESDAY TO 8 PM EDT
THURSDAY...

This Hazardous Weather Outlook is for Southeast Indiana, Northeast
Kentucky, Northern Kentucky, Central Ohio, South Central Ohio and
Southwest Ohio.

.DAY ONE...This Afternoon and Tonight.

Heat index values in the 95 to 100 degree range will be possible
through early evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Excessive Heat Warning.
   Heat Advisory.

An excessive heat warning is in effect for Wednesday and a heat
advisory for Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ061-077-042000-
Montgomery-Hamilton-
355 PM EDT Tue Jul 3 2018

...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON WEDNESDAY TO 8 PM EDT
THURSDAY...

This Hazardous Weather Outlook is for Southwest Ohio and West
Central Ohio.

.DAY ONE...This Afternoon and Tonight.

Heat index values in the 95 to 100 degree range will be possible
through early evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Excessive Heat Warning.

An excessive heat warning is in effect for Wednesday and Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ065-074-042000-
Fairfield-Hocking-
355 PM EDT Tue Jul 3 2018

...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 8 PM EDT
WEDNESDAY...

This Hazardous Weather Outlook is for Central Ohio.

.DAY ONE...This Afternoon and Tonight.

Heat index values in the 95 to 100 degree range will be possible
through early evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Excessive Heat Warning.

An excessive heat warning is in effect for Wednesday.  In addition, heat index
values will be in the middle to upper 90s on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ066-042000-
Franklin IN-
355 PM EDT Tue Jul 3 2018

...HEAT ADVISORY IN EFFECT FROM NOON WEDNESDAY TO 8 PM EDT
THURSDAY...

This Hazardous Weather Outlook is for Southeast Indiana.

.DAY ONE...This Afternoon and Tonight.

Heat index values in the 95 to 100 degree range will be possible
through early evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

A heat advisory is in effect for Wednesday and Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 3, 3:55 PM EDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Wilmington OH
355 PM EDT TUE JUL 3 2018

INZ050-059-OHZ060-032030-
Union IN-Wayne IN-Preble OH-
355 PM EDT TUE JUL 3 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WAYNE...EASTERN
UNION COUNTIES IN EAST CENTRAL INDIANA AND SOUTHWESTERN PREBLE
COUNTY IN WEST CENTRAL OHIO UNTIL 430 PM EDT...

At 354 PM EDT, radar indicated a strong thunderstorm over West
College Corner, moving north at 20 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Very heavy rain...

Locations impacted include...
Richmond, Eaton, Liberty, Camden, West College Corner, Salem,
Abington, College Corner, Boston, Richmond Municipal Airport, Witts
Station, Fairhaven, Hueston Woods State Park, Goodwins Corner, West
Florence, Cottage Grove, Clifton, Morning Sun, Kitchel and
Muttonville.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3958 8465 3956 8489 3973 8502 3979 8484
      3978 8466
TIME...MOT...LOC 1954Z 163DEG 18KT 3957 8477

Hatzos
Special weather statement, Jul 3, 4:39 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Wilmington OH
439 PM EDT TUE JUL 3 2018

OHZ078-079-032115-
Clermont OH-Brown OH-
439 PM EDT TUE JUL 3 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CLERMONT AND WEST
CENTRAL BROWN COUNTIES UNTIL 515 PM EDT...

At 439 PM EDT, radar indicated a strong thunderstorm near Felicity,
moving north at 25 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Very heavy rain...

Locations impacted include...
Amelia, Bethel, Felicity, Hamersville, Moscow, Neville, Chilo,
Lindale, Saltair, East Fork State Park, Nicholsville, Point Isabel,
Feesburg, Utopia, Bantam and Locust Ridge.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3878 8411 3880 8415 3880 8420 3883 8423
      3889 8423 3892 8425 3903 8422 3904 8406
      3895 8395 3877 8405 3877 8407
TIME...MOT...LOC 2039Z 200DEG 21KT 3884 8415

Hatzos
Special weather statement, Jul 3, 4:50 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Wilmington OH
450 PM EDT TUE JUL 3 2018

OHZ061-070-071-032115-
Montgomery OH-Warren OH-Butler OH-
450 PM EDT TUE JUL 3 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BUTLER...
NORTHWESTERN WARREN AND SOUTHERN MONTGOMERY COUNTIES UNTIL 515 PM
EDT...

At 450 PM EDT, radar indicated a strong thunderstorm over Carlisle,
moving northeast at 15 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Very heavy rain...

Locations impacted include...
Dayton, Kettering, Middletown, Trotwood, Miamisburg, Springboro,
Franklin, Moraine, Carlisle, Oakwood, West Carrollton, Hunter,
Germantown, New Lebanon, Farmersville, Centerville, Poast Town
Heights, Drexel, Woodbourne-Hyde Park and State Route 48 at State
Route 73.

This includes I-75 in Ohio between mile markers 32 and 53.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3945 8427 3953 8447 3969 8446 3981 8437
      3975 8415 3958 8413
TIME...MOT...LOC 2050Z 206DEG 14KT 3956 8434

Hatzos
Special weather statement, Jul 3, 5:06 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Wilmington OH
506 PM EDT TUE JUL 3 2018

OHZ051-061-032130-
Montgomery OH-Miami OH-
506 PM EDT TUE JUL 3 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL MONTGOMERY AND
SOUTHWESTERN MIAMI COUNTIES UNTIL 530 PM EDT...

At 506 PM EDT, radar indicated a strong thunderstorm over Englewood,
moving north at 15 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...

Locations impacted include...
Vandalia, Englewood, Tipp City, West Milton, Clayton, Union,
Ginghamsburg, Dayton International Airport, Garland and Northview.

This includes the following Interstates...
 I-70 in Ohio between mile markers 25 and 34.
 I-75 in Ohio between mile markers 60 and 69.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3984 8419 3983 8437 3997 8438 4001 8428
      3996 8414
TIME...MOT...LOC 2106Z 180DEG 15KT 3988 8428

Hatzos
Special weather statement, Jul 3, 5:19 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Wilmington OH
519 PM EDT TUE JUL 3 2018

OHZ078>080-032145-
Clermont OH-Highland OH-Brown OH-
519 PM EDT TUE JUL 3 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CLERMONT...
NORTHWESTERN BROWN AND SOUTHWESTERN HIGHLAND COUNTIES UNTIL 545 PM
EDT...

At 519 PM EDT, radar indicated a strong thunderstorm near Mount Orab,
moving north at 25 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Very heavy rain...

Locations impacted include...
Mount Orab, Williamsburg, Woodville, Fayetteville, St. Martin,
Chasetown, Greenbush, Buford, Edenton and Lake Lorelei.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3901 8409 3926 8405 3925 8384 3922 8384
      3922 8381 3916 8379 3897 8386
TIME...MOT...LOC 2119Z 195DEG 20KT 3907 8395

Hatzos
Special weather statement, Jul 3, 5:31 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Wilmington OH
531 PM EDT TUE JUL 3 2018

OHZ051-061-032200-
Montgomery OH-Miami OH-
531 PM EDT TUE JUL 3 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MONTGOMERY AND SOUTHERN
MIAMI COUNTIES UNTIL 600 PM EDT...

At 531 PM EDT, radar indicated a strong thunderstorm over Englewood,
moving north at 20 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...

Locations impacted include...
Huber Heights, Troy, Vandalia, Englewood, Tipp City, West Milton,
Clayton, Union, Phillipsburg, Ludlow Falls, Ginghamsburg, Phoneton,
Northview, Dayton International Airport, Garland and Grayson.

This includes the following Interstates...
 I-70 in Ohio between mile markers 23 and 36.
 I-75 in Ohio between mile markers 59 and 76.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3982 8416 3985 8441 4003 8437 4007 8423
      4000 8409
TIME...MOT...LOC 2131Z 187DEG 16KT 3989 8428

Hatzos

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 12:00 AM EDTAreal Flood AdvisoryILNPreble2 hr
Jul 3, 4:05 AM EDTHeat AdvisoryILNAdams, Auglaize, Brown, Butler, Champaign, Clark and 23 more62 hr
Jul 3, 1:10 PM EDTExcessive Heat WarningILNAdams, Brown, Butler, Clermont, Clinton, Fairfield and 11 more53 hr
Jul 3, 3:34 PM EDTSpecial Weather StatementILNButler26 min
Jul 3, 4:39 PM EDTSpecial Weather StatementILNClermont36 min
Jul 3, 4:50 PM EDTSpecial Weather StatementILNMontgomery25 min
Jul 3, 4:57 PM EDTSevere Thunderstorm WarningILNButler, Montgomery, Warren33 min
Jul 3, 5:06 PM EDTSpecial Weather StatementILNMiami24 min
Jul 3, 5:19 PM EDTSpecial Weather StatementILNClermont26 min
Jul 3, 5:24 PM EDTAreal Flood AdvisoryILNMontgomery2 hr
Jul 3, 5:31 PM EDTSpecial Weather StatementILNMiami29 min

Nearby

Flash Flood Warnings in Ohio, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.